# SDR MWEA010984

- Difficulty date: June 15, 2001
- Submitted: June 15, 2001
- Operation: Air carrier
- Aircraft: N301ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47190
- Aircraft time: 72,831 hours, 60,669 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floorboard
- Part number: 991960111
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED CABIN FLOORBOARD B10 TO FACILITATE OTHER MAINTENANCE.  --  FABRICATED NEW SKIN AND HAT SECTIONS, INSTALLED INSULATION AND SHIM MATERIAL.
